# SDR UPS97824059

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37504971N
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 660 BTWN STR 35L TO 36 FRAME TO KEEL TIE FITTING IS CRACKED ON UPPER FLANGE.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 53-1-0.
